# SDR SWIA202163196

- Difficulty date: September 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 3-3 700 RH - DISCARD THE RH SLAT TRACK ROLLER SEALED, ECCENTRIC LOCATED AT TOP FORWARD 3-3 (REQUIRES QTY 2 OF PN CC670-12567-1). REMOVE AND REPLACE IAW TASK CARD 27-630-824 (MRB 27-81-43-713), PART NUMBER:   - , SERIAL NUMBER: 10250, POSITION:    (C CHECK RO 12-19-21)   REMOVED AND REPLACED R/H SLAT TRACK 3-3 INBD FWD AND OTBD FWD SIDE ROLLERS REF CRJ700 AMM 27-81-42-400-805-A01.  OPS TEST GOOD. / TUC4822, CAL DUE 30-JUNE-2022
